MAUDE Adverse Event Report: Abbott Medical Swartz¿ Braided Transseptal Guiding Introducer, SL1¿, 63 cm Length, 8.5F; Introducer, Catheter

Abbott Medical Swartz¿ Braided Transseptal Guiding Introducer, SL1¿, 63 cm Length, 8.5F; Introducer, Catheter
Model Number 407453
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/09/2026
Type of Reportable Event Malfunction

Brand Name
Swartz¿ Braided Transseptal Guiding Introducer, SL1¿, 63 cm Length, 8.5F
Common Device Name
Introducer, Catheter
Manufacturer (Section D)
Abbott Medical
5050 nathan lane north
plymouth MN 55442
Manufacturer (Section G)
Abbott Medical
5050 nathan lane north
plymouth MN 55442
Manufacturer Contact
wendy mccarty
5050 nathan lane north
plymouth, MN 55442
+1(651)756-5400
MDR Report Key50887840
Report Number3005334138-2026-00491
Device Sequence Number9827207
Product Code DYB
UDI-Device Identifier05414734205771
UDI-Public(01)05414734205771(10)10971820(17)280630
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K052644
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number407453
Device Catalogue Number407453
Device Lot Number10971820
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/11/2026
Initial Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/29/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown